MathSciNet Relay Station
MathSciNet bibliographic data
MR1870596 (2002i:20065) 20G20 (05E15 22E45)
Knapp, A. W. Branching theorems for compact symmetric spaces. Represent. Theory 5 (2001), 404–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement